Demazin Cold & Flu Relief 48 Tablets

In stock
A$17.49
General Information Demazin Cold & Flu Relief provides temporary multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches. Uses Temporary relief from: - Runny nose. - Blocked nose & sinuses. - Sinus pain. - Fever. - Headache. - Body aches & pains. Size: 48 Tablets KEY FEATURES • Effective Cold & Flu Relief • Triple Action - decongestant, analgesic and reduces fever • Clear a blocked or runny nose • Relief from fever, headache, body aches and sinus pain • 12 years+ • Non-drowsy formula
Information About Demazin Used by Australian families for over 50 years, Demazin provides trusted, dependable relief for the whole family. Demazin is proudly a pharmacy only range. Customers can choose from our wide range of quality products, each designed for specific purposes. Demazin Range D-D-Demazin has recently undergone a full brand refresh to help shoppers to better navigate the Demazin range. Demazin has a fresh new look, yet still has the same trusted formulations. Demazin's great new packaging will be on shelves from June. Demazin is a well known, effective, pharmacy strength brand which has been treating Aussie families sinus, cold and flu symptoms for over 50 years. Demazin Cold and Flu Day/Night Tablets relieve: - Runny nose - Sinus pain - Blocked nose and Sinuses - Fever - Headache - Body aches Demazin Cold and Flu Relief Day/Night Tablets provide round the clock relief of cold and flu symptoms. The day tablet is non-drowsy and the night tablet contains an antihistamine to reduce watery itchy eyes and sneezing to aid in a restful nights sleep. Demazin has launched 2 NEW innovative cold relief products to help adults and children 3+ this winter. Demazin Vapourising Patches provide up to 8 hours relief with natural soothing vapours. Demazin Chest Rub Stick • Natural decongestant containing essential oils including peppermint and eucalyptus • Natural butters and beeswax • Hands free - No mess, No fuss • Petroleum free Demazin not only has a range of effective cold and flu tablets but also has a comprehensive range of Children's Cough and Cold liquids. Demazin now has a NEW natural Cough + Immune support liquid which can be used in children and adults 2 years+. Relieves: • Coughs • Chest congestion • + Supports Immunity Warning For external use only. Use only as directed. If you have sensitive skin, test this product on a small area of skin before applying it to a large area. If irritation develops discontinue use. Do not apply to children under 2 years of age. Consult your healthcare professional if symptoms persist. Avoid contact with eyes. Keep out of reach of children.
More Information
Directions Directions Age Adults and children 12 years and over How much 2 tablets How often Every 4-6 hours, as necessary Max. daily dose 8 tablets in 24 hours. USAGE ADVICE Age: Adults and children 12 years and over. How much: 2 tablets. How often: Every 4-6 hours
Additional Info GimmeNow Online Store
Ingredients Ingredients Paracetamol 500mg Phenylephrine hydrochloride 5mg Active Ingredients: Paracetamol 500mg Phenylephrine hydrochloride 5mg Contains: Paracetamol 500mg Phenylephrine hydrochloride 5mg Allergen Free From: Artificial Preservatives| Gluten| Yeast| So
Warnings Warnings Do not use this medicine: - In children under 12 years of age. - For longer than a few days at a time in adults and for longer than 48 hours in children. aged 12-17 unless advised by a doctor. - With other products containing paracetamol unless a
Brand Demazin
Short Description General Information Demazin Cold & Flu Relief provides temporary multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches. Uses Temporary relief from: - Runny nose. - Blocked nose & sinuses. - Sinus pain. - Fever. - Headache. - Body aches & pains. Size: 48 Tablets KEY FEATURES • Effective Cold & Flu Relief • Triple Action - decongestant, analgesic and reduces fever • Clear a blocked or runny nose • Relief from fever, headache, body aches and sinus pain • 12 years+ • Non-drowsy formula
Write Your Own Review
You're reviewing:Demazin Cold & Flu Relief 48 Tablets
Your Rating
MORE FROM THIS BRAND
What you need, when you need it most - Under 2 hrs
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Demazin Cold & Flu Relief 48 Tablets

A$17.49